# SDR SWAA2022020714177

- Difficulty date: January 5, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT LBL 24; STA. 500B; FLOOR PANEL #231GF IS MISSING IT'S CORNER. MARKED WITH A DOT. / REPAIRED MAIN CABIN COMPARTMENT LBL 24; STA. 500B; FLOOR PANEL #231GF CORNER IAW SRM 53-00-50-2R-4 AND SRM 53-00-50-2R-0. A53774; A26382; A31531
